# SDR UPS04143132

- Difficulty date: September 17, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Illuminated
- Location: Escape Slide
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE MAIN ENTRY DOOR SLIDE PRESSURE WARNING LIGHT AND ALARM SOUNDED.  EMERGENCY SLIDE WAS DISARMED AND WARNING LIGHT AND ALARM WERE SILENCED.  PERFORMED OPERATIONAL TEST ON EMERGENCY ESCAPE SLIDE WARNING OF THE MAIN ENTRY DOOR PER M/M 52-73-00-5.  OPS CHECK GOOD.
